MathSciNet Relay Station
MathSciNet bibliographic data
MR2180453 (2006k:82085) 82B44 (60H25 81Q10 82B10)
Bourgain, Jean; Kenig, Carlos E. On localization in the continuous Anderson-Bernoulli model in higher dimension. Invent. Math. 161 (2005), no. 2, 389–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement